Vol. 228, No. 1, 2006

Download this issue
Download this article. For screen
For printing
Recent Issues
Vol. 288: 1
Vol. 287: 1  2
Vol. 286: 1  2
Vol. 285: 1  2
Vol. 284: 1  2
Vol. 283: 1  2
Vol. 282: 1  2
Vol. 281: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Subscriptions
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
A generalization of random matrix ensemble, I: General theory
1–17

Jinpeng An, Zhengdong Wang and Kuihua Yan

Quadratic forms over rational function fields in characteristic 2
19–51

Roberto Aravire and Bill Jacob

Distortion of wreath products in some finitely presented groups
53–61

Sean Cleary

Commutation relations for arbitrary quantum minors
63–102

Kenneth R. Goodearl

Approximating the modulus of an inner function
103–118

Geir Arne Hjelle and Artur Nicolau

Foliations on supermanifolds and characteristic classes
119–164

Camille Laurent-Gengoux

Curvature of special almost Hermitian manifolds
165–184

Francisco Martín Cabrera and Andrew Swann

A generalization of Gauchman’s rigidity theorem
185–199

Hong-Wei Xu, Wang Fang and Fei Xiang